IVF-Infertility.com home

Pregnant - Side effect of weaning off steroids

Announcement of pregnancy and birth following assisted reproductive treatment.

Pregnant - Side effect of weaning off steroids

Postby Marcella1 » Thu Aug 25, 2011 9:46 pm

Hi Ladies

Just wondering if any of you have had any side effects of coming off steriod treatment as part of an ivf cycle. Thankfully my cycle (6th) with donor eggs was successful and i am now 13.5 weeks pregnant and all going well. I finished all my medications on 15th August except for the steroids which i had to wean myself off, the weaning process was over a 5 day period, i was taking 25mg a day, i reduced by 5mg (1 pill less) a day from on monday and took my last one last friday. Saturday i was so exhausted i had to go back to bed and slept most of the day, same on sunday. I did go into work on monday but felt weak and had shortness of breath, i went home early and made appointment with my GP who didnt seem too concerned at all, she checked my blood pressure and urine both of which were normal, she said it can effect people differently!!!! She gave me a cert for the week and told me to rest, it is now thursday and everyday i have been feeling drained with aching joints spending most of my days sleeping and the last 2 days i threw up my dinner as i cant seem to digest it. I have spoken with my acupuncturist, i also rang a spoke to a midwife in the maternity hospital im registered with and none of them seem concerned at all except for me, maybe im just worrying over nothing its just i have never felt so drained in my life and i dont want any of this having any effects on my baby.

Have any of you felt like this after steroid treatment (including the weaning??)
Marcella1
Newbie
 
Posts: 2
Joined: Thu Aug 25, 2011 9:25 pm

Return to Pregnant after treatment

Who is online

Users browsing this forum: No registered users and 4 guests